# SDR AALA20130728006

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 46,957 hours, 5,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHTS AT ROW 39 INOPERATIVE.  REPLACED BATTERY PACK BY RT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
